# SDR MALA040575

- Difficulty date: September 15, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N527XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2352
- Aircraft time: 10,448 hours, 10,464 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Valve
- Condition: Malfunctioned
- Location: Anti Skid Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ANTI-SKID SYSTEM INOP.  BOTH YELLOW AND GREEN SYSTEM.  MAINTENANCE REPLACED ANTI-SKID VALVE.
